RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Portnov, Vjacheslav Rafailovich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 19

Number of views:
This page:125
Abstract pages:608
Full texts:289

http://www.mathnet.ru/eng/person52399
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/282718

Publications in Math-Net.Ru
1976
1. V. R. Portnov, “On the solvability of a nonlinear operator equation”, Dokl. Akad. Nauk SSSR, 227:6 (1976),  1301–1304  mathnet  mathscinet  zmath
2. V. R. Portnov, “S. L. Sobolev projection operators for seminorms with infinite-dimensional kernels”, Trudy Mat. Inst. Steklov., 140 (1976),  252–263  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 140 (1979), 277–288
1975
3. V. R. Portnov, “On the existence of bounded Galerkin nets for nonlinear operators”, Dokl. Akad. Nauk SSSR, 225:6 (1975),  1267–1270  mathnet  mathscinet  zmath
4. V. R. Portnov, “On the solvability of nonlinear operator equations in Banach spaces”, Dokl. Akad. Nauk SSSR, 225:1 (1975),  52–55  mathnet  mathscinet  zmath
1974
5. V. R. Portnov, “On the question of the exit at a constant of functions in the space $W_{p,\nu}^{(1)}$”, Dokl. Akad. Nauk SSSR, 215:3 (1974),  550–553  mathnet  mathscinet  zmath
1973
6. V. R. Portnov, “On conditions for Hausdorff normal solvability of a nonlinear problem”, Dokl. Akad. Nauk SSSR, 209:3 (1973),  555–557  mathnet  mathscinet  zmath
7. V. R. Portnov, “Normal solvability in the sense of Hausdorff of a certain nonlinear problem”, Differ. Uravn., 9:9 (1973),  1707–1717  mathnet  mathscinet  zmath
1972
8. V. R. Portnov, “Existence and uniqueness of the generalized solution of a certain nonlinear problem in an infinite domain”, Differ. Uravn., 8:8 (1972),  1447–1451  mathnet  mathscinet  zmath
1971
9. V. R. Portnov, “Normal solvability of an abstract nonlinear problem. Applications to the solution of boundary value problems for partial differential equations”, Dokl. Akad. Nauk SSSR, 196:5 (1971),  1028–1031  mathnet  mathscinet  zmath
1970
10. V. R. Portnov, “The first boundary value problem with weighted boundary conditions for degenerate higher order elliptic equations”, Dokl. Akad. Nauk SSSR, 195:4 (1970),  783–786  mathnet  mathscinet  zmath
11. V. R. Portnov, “The first boundary value problem for a certain class of quasilinear systems of equations that have divergence form”, Dokl. Akad. Nauk SSSR, 195:2 (1970),  285–288  mathnet  mathscinet  zmath
12. V. R. Portnov, “The integral representation of functions by an ordinary differential operator”, Differ. Uravn., 6:8 (1970),  1424–1438  mathnet  mathscinet  zmath
1969
13. V. R. Portnov, “A certain projection operator of S. L. Sobolev type”, Dokl. Akad. Nauk SSSR, 189:2 (1969),  258–260  mathnet  mathscinet  zmath
1967
14. V. R. Portnov, “On the theory of Orlicz spaces which are generated by variable $N$-functions”, Dokl. Akad. Nauk SSSR, 175:2 (1967),  296–299  mathnet  mathscinet  zmath
1966
15. V. R. Portnov, “Certain properties of the Orlicz spaces generated by the functions $M(x,w)$”, Dokl. Akad. Nauk SSSR, 170:6 (1966),  1269–1272  mathnet
16. V. R. Portnov, “The first boundary value problem for a class of equations and systems”, Dokl. Akad. Nauk SSSR, 168:1 (1966),  28–31  mathnet  mathscinet  zmath
1965
17. V. R. Portnov, “A theorem on the density of finite functions in weight classes”, Dokl. Akad. Nauk SSSR, 160:3 (1965),  545–548  mathnet  mathscinet  zmath
1964
18. V. R. Portnov, “Two embedding theorems for the space $L_{p,b}^{(1)}(\Omega\times R_+)$ and their applications”, Dokl. Akad. Nauk SSSR, 155:4 (1964),  761–764  mathnet  mathscinet  zmath
19. V. R. Portnov, “A theorem on the density of finite functions in the space $L_{p,a}^{(m)}(E_n)$”, Dokl. Akad. Nauk SSSR, 154:3 (1964),  530–533  mathnet  mathscinet  zmath

1976
20. V. R. Portnov, “Поправки к статье “О разрешимости нелинейных операторных уравнений в банаховых пространствах” (ДАН, т. 225, № 1, 1975 г.)”, Dokl. Akad. Nauk SSSR, 229:1 (1976),  10  mathnet
1967
21. V. R. Portnov, “Поправки к статье “Теорема о плотности финитных функций в весовых классах” (ДАН, т. 160, № 3, 1965 г.)”, Dokl. Akad. Nauk SSSR, 174:3 (1967),  7  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019